Some notes on defect groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)835-837
Number of pages3
JournalJournal of Algebra
Volume236
Issue number2
DOIs
Publication statusPublished - 15 Feb 2001

Cite this

Some notes on defect groups. / Robinson, Geoffrey Raymond; Hethelyi, L.

In: Journal of Algebra, Vol. 236, No. 2, 15.02.2001, p. 835-837.

Research output: Contribution to journalArticle

Robinson, Geoffrey Raymond ; Hethelyi, L. / Some notes on defect groups. In: Journal of Algebra. 2001 ; Vol. 236, No. 2. pp. 835-837.
@article{7720ac1ddc8c468187cedd23254cc73d,
title = "Some notes on defect groups",
author = "Robinson, {Geoffrey Raymond} and L Hethelyi",
year = "2001",
month = "2",
day = "15",
doi = "10.1006/jabr.2000.8527",
language = "English",
volume = "236",
pages = "835--837",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Some notes on defect groups

AU - Robinson, Geoffrey Raymond

AU - Hethelyi, L

PY - 2001/2/15

Y1 - 2001/2/15

U2 - 10.1006/jabr.2000.8527

DO - 10.1006/jabr.2000.8527

M3 - Article

VL - 236

SP - 835

EP - 837

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -